# SDR 2007UALA01015

- Difficulty date: April 3, 2007
- Submitted: April 10, 2007
- Operation: Air carrier
- Aircraft: N432UA
- Make and model: Airbus A320-232
- Aircraft serial: 587
- Aircraft time: 38,591 hours, 13,752 cycles
- Engine: Iae V2527A5
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR27 HAS 1 EACH FRAME CLEAT WITH CORROSION BETWEEN STR 43R AND STR 44.
